# SDR UIEA200700024

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 28,499 hours, 4,368 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 65B270422
- Part serial: G2253
- Condition: Cracked
- Location: Cockpit
- Part time: 28,499 hours, 4,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND NR 2R FLIGHT DECK WINDOW EXHIBITING SIGNS OF FAIL/SAFE INTERLAYER CRACKING IN RADIUS AREAS.  POSITIVE CONFORMATION IS NOT POSSIBLE DUE TO GENERAL IN-SERVICE WEAR AND LOCALIZED BORDER DELAMINATION.  WINDOW CHANGED PRECAUTIONARY.
